# SDR A6WA2016111544586

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 31,503 hours, 30,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R317075
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEB UNDER TOP FOLDING STEP IS CRACKED ON AFT SIDE.
